# SDR YENA201907240423

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 63,113 hours, 22,859 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 0354758
- Condition: Failed
- Location: Cabin Pressure
- Part time: 61,070 hours, 21,855 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1499, FLL-HAV. RETURNED TO FIELD. AFTER TAKE OFF CAB PR SYSTEM 1 AND 2 FAULT; R & R PRESS CONT# 1 (11HL) IAW TSM 21-31-00-810-827-A AND IAW AMM 21-31-34. OPS CK GOOD, ALSO AS PRECAUTIONARY ACCOMPLISHED PRESSURIZATION TEST WITH AIDS IAW AMM 05-53-00. SYST # 1 HOLDS PRESSURE GOOD, A/C OK TO CONT. CAB PRESS SYST# 2 REMAINS ON MEL.
